# SDR FDEA201305221063

- Difficulty date: May 22, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N443FE
- Make and model: Airbus A310-203
- Aircraft serial: 283
- Aircraft time: 43,995 hours, 22,752 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53870030200
- Condition: Cracked
- Location: Zone 200
- Part time: 43,995 hours, 22,752 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAE FRAME 44 LT SIDE HOLE H5 WITH NO CRACK INDICATION & HOLE DIMENSION IS   19MM, AND FRAME 44 LT SIDE HOLE H13 WITH SHORT EDGE DISTANCE, HOLE H13 EDGE DISTANCE   IS 11.17 MM LESS THAN 12 MM REQUIRED IN THE SB53-2124.  COMPLIED WITH EA 6-5310-168229.
